| Model Number |
1504-00-226 |
| Medical Device Problem Code |
Device Contaminated During Manufacture or Shipping (2969)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/15/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that upon opening the femoral component, the surgeon applied cement to posterior condyles.As the assistant was ready to hand up implant to be inserted, it was noted that there was a substance on the polished surface of the anterior flange of femoral component.Then attempted to remove/wipe of substance as it was thought to be cement.However, it would not come off.A new femoral component was opened and implanted with no delay or other complications.The first femoral component was then inspected, the surgeon, and assistant and appeared to be the foam from packaging that was stuck on component.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot : a manufacturing record evaluation (nc search) was performed for the finished device product code-150400226, lot# j79d90, and no non-conformances / manufacturing irregularities were identified.